i am 21 year old male, i suffered a nodule cystic acne 6 months a go, my derm prescribed me a isotretenion course for 6 months, dosage in 1st week 20 mg cap a day, and from 2nd week 20 mg twice a day. commonly i suffered from an extreme noudule o cystic breakouts, but it starts clearing out in just 45 to 50 days. after 90 days i stop taking capsoules because of some non mediacl reason, and till that time it was 90% cleared unless some sacrs and red skin indicating former breakouts, now after 3 months i feel herpes on my face where breakouts were held, and some times it looks like a breakout is going to be occur, but it almostly disapear when i woke up in the morning but my skin turn red on that place guys i am really looking for help plz help? and sorry for my english
You need to go back to the Doctor and talk to him. Tell the Dr. everything about your reasons for stopping the medicine. Only then will you know about the right thing to do. Sometimes when you stop a medicine before you are suppose to, the correct treatment is not reached. We can't just take medicine anyway WE want, we get instructions for a reason. If a problem arises then, call your Doctor and talk about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2012 • 1 answer
Posted 10 Nov 2013 • 2 answers
Posted 2 Nov 2014 • 1 answer
Posted 30 May 2016 • 0 answers
My partner is a 68 year old male who recently took a daily dosage of Fo-Ti and just after 6 weeks is
Posted 22 Nov 2017 • 0 answers